标题:A modified finite volume method for convection-diffusion-reaction problems
作者:Xu, Mingtian
作者机构:[Xu, Mingtian] Shandong Univ, Sch Civil Engn, Dept Engn Mech, Jinan 250061, Shandong, Peoples R China.
通讯作者地址:[Xu, MT]Shandong Univ, Sch Civil Engn, Dept Engn Mech, Jinan 250061, Shandong, Peoples R China.
来源:INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER
出版年:2018
卷:117
页码:658-668
DOI:10.1016/j.ijheatmasstransfer.2017.10.003
关键词:Convection-diffusion-reaction equation; Finite volume method; Modified; finite volume method
摘要:Usually for the conventional numerical methods the increase of their accuracy and stability is at the cost of increasing the size of the computational stencil. In the present work, without widening the computational stencil of the classical finite volume method (FVM) we propose a modified finite volume method (MFVM) which is much more accurate and stable than the FVM. In the MFVM some undetermined coefficients are introduced in discretizing the convection-diffusion-reaction equation. These coefficients are determined analytically by making the truncation error of the numerical scheme vanish and by expressing the high order derivatives of the unknown function with low order ones through the governing equation. Interestingly, for some one-dimensional convection-diffusion-reaction problems the MFVM can achieve almost the same accuracy as the exact solution, and does not induce any unphysical oscillations for the convection/reaction-dominated problems. (C) 2017 Elsevier Ltd. All rights reserved.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85031814394&doi=10.1016%2fj.ijheatmasstransfer.2017.10.003&partnerID=40&md5=33e460d4becfe6f4b68e551670ade600
TOP